# SDR R61A201610120580

- Difficulty date: September 19, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 24,262 hours, 18,959 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 1708604401
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN CROSSBEAM FRAME 84.  REMOVED CORROSION, PERFORMED HFEC, ALODINE AND PRIMED AND INSTALLED A L ANGLE IAW ETD2016-170-086578.
